# SDR UIEA2021061601364

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,202 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 4611
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK WILL NOT COOL BELOW 35C WITH BOTH PACKS ON.( FAULT CONFIRMED, FOUND LEFT PACK TEMP CONTROL VALVE STUCK. REPLACED LEFT PACK TEMP CONTROL VALVE PER AMM 21-51-10-400-801. OPS CHECK GOOD. )
